RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1998, Volume 63, Issue 3, Pages 468–472 (Mi mz1304)  

Brief Communications

On a model problem with second derivatives with respect to geometric variables in the boundary condition for second-order parabolic equations

B. V. Bazalii

Institute of Applied Mathematics and Mechanics, Ukraine National Academy of Sciences

DOI: https://doi.org/10.4213/mzm1304

Full text: PDF file (213 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1998, 63:3, 411–415

Bibliographic databases:

Received: 05.06.1997

Citation: B. V. Bazalii, “On a model problem with second derivatives with respect to geometric variables in the boundary condition for second-order parabolic equations”, Mat. Zametki, 63:3 (1998), 468–472; Math. Notes, 63:3 (1998), 411–415

Citation in format AMSBIB
\Bibitem{Baz98}
\by B.~V.~Bazalii
\paper On a model problem with second derivatives with respect to geometric variables in the boundary condition for second-order parabolic equations
\jour Mat. Zametki
\yr 1998
\vol 63
\issue 3
\pages 468--472
\mathnet{http://mi.mathnet.ru/mz1304}
\crossref{https://doi.org/10.4213/mzm1304}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1631909}
\zmath{https://zbmath.org/?q=an:0926.35047}
\transl
\jour Math. Notes
\yr 1998
\vol 63
\issue 3
\pages 411--415
\crossref{https://doi.org/10.1007/BF02317790}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000075783100019}


Linking options:
  • http://mi.mathnet.ru/eng/mz1304
  • https://doi.org/10.4213/mzm1304
  • http://mi.mathnet.ru/eng/mz/v63/i3/p468

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:186
    Full text:71
    References:37
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019